On discrete inequalities of Gr"{u}ss type

Authors

  • Shiow-Ru Hwang
  • Ming-In Ho

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.201

Abstract

In the paper, we establish two discrete inequalities of Gr"{u}ss type via inequalities of Watson-Greub-Rheiuboldt and Klamkin-Mclenaghan.

Author Biography

Shiow-Ru Hwang

China Institue of Technology, Nankang, Taipei 11522, Taiwan.

Downloads

Published

2004-09-30

How to Cite

Hwang, S.-R., & Ho, M.-I. (2004). On discrete inequalities of Gr"{u}ss type. Tamkang Journal of Mathematics, 35(3), 213-218. https://doi.org/10.5556/j.tkjm.35.2004.201

Issue

Section

Papers